# SDR VJ9800638

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULE INSPECTION, THE RT O/B SEAT TRACK RBL 44 FS 200 WAS FOUND CORRODED BEYOND LIMITS.  REMOVED CORRODED SECTION OF TRACK, FABRICATED AND INSTALLED REPAIR MEMBER IAW DC9 SRM 53-05 FIG 4F AND 51-10-3.
